RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 91, Issue 6, Pages 832–839 (Mi mz8884)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Ranks of Idempotent Matrices over Skew Semifields

S. N. Il'in

Kazan (Volga Region) Federal University

Abstract: As is well known, every positive idempotent matrix is of rank 1. It is proved that idempotent matrices without zeros have this property over many skew semifields, and all these skew semifields are described.

Keywords: idempotent matrix, rank, skew semifield, (weakly) additively idempotent skew semifield, (weakly) additively cancellable skew semifield

DOI: https://doi.org/10.4213/mzm8884

Full text: PDF file (429 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 91:6, 782–788

Bibliographic databases:

UDC: 512.558+512.643
Received: 27.05.2010
Revised: 19.03.2011

Citation: S. N. Il'in, “On the Ranks of Idempotent Matrices over Skew Semifields”, Mat. Zametki, 91:6 (2012), 832–839; Math. Notes, 91:6 (2012), 782–788

Citation in format AMSBIB
\Bibitem{Ili12}
\by S.~N.~Il'in
\paper On the Ranks of Idempotent Matrices over Skew Semifields
\jour Mat. Zametki
\yr 2012
\vol 91
\issue 6
\pages 832--839
\mathnet{http://mi.mathnet.ru/mz8884}
\crossref{https://doi.org/10.4213/mzm8884}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201520}
\elib{http://elibrary.ru/item.asp?id=20731549}
\transl
\jour Math. Notes
\yr 2012
\vol 91
\issue 6
\pages 782--788
\crossref{https://doi.org/10.1134/S0001434612050240}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000305984400024}
\elib{http://elibrary.ru/item.asp?id=24952900}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84864215202}


Linking options:
  • http://mi.mathnet.ru/eng/mz8884
  • https://doi.org/10.4213/mzm8884
  • http://mi.mathnet.ru/eng/mz/v91/i6/p832

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Il'in, Y. Katsov, “On Serre's problem on projective semimodules over polynomial semirings”, Comm. Algebra, 42:9 (2014), 4021–4032  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:273
    Full text:65
    References:33
    First page:83

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020